Ask an expert
Question

06 Apr 2006

Irregular Periods
Hi Doc, I have a problem slightly similar to the ones stated above. I'm on the pill (Ovral 28) and on sunday started the placebo tablets. Normally I would start my period when I got onto the 3rd red pill. But for the past 2 months my period get deayed for two weeks. I'm now on my fifth placebo tablet and there's still no sighn of my period. This worries me a lot. Does this problem need a medical expert?
Answer 404 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You should see a gynaecologist to see why this is happening.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.